# SDR P9RA20040015

- Difficulty date: May 31, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 737231
- Aircraft serial: 21631
- Engine: Pwa JT8D217C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 39271611
- Part serial: P4845
- Condition: Odor
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN CABIN AFTER TAKEOFF FROM IAH.  RETURNED TO IAH, NOT OVERWEIGHT.  REMOVED AND REPLACED NR 3 ENGINE HIGH PRESSURE BLEED VALVE IAW BMM 36-12.  ENGINE RUN UP AND LEAK CHECK GOOD.
